# SDR WP012001B1728

- Difficulty date: January 2, 2001
- Submitted: May 4, 2001
- Operation: General aviation
- Aircraft: N3021M
- Make and model: Piper PA-12
- Aircraft serial: 121576
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850X6
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTED TWO GOODYEAR 8.50 X 6 6PR TIRES,  PN856C61-3, ON CLEVELAND WHEELS.  ONE TIRE APPEARED LARGER IN DIAMETER THAN THE OTHER.  MEASURED BOTH TIRES, AT 25PSI ONE TIRE IS 20.1250 AND THE OTHER IS 20.9375 IN DIAMETER.
